# SDR CA081104001

- Difficulty date: October 28, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 6,511 hours, 3,606 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hose
- Condition: Leaking
- Location: Door Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED LOSS OF HYD PRESSURE AFTER LANDING WHILE TAXING BACK TO AMO.  ON INSP, FOUND IN THE RT GEAR WELL A FLEX HYD LINE INSTALLED WITH A SLIGHT TWIST ON IT. THE LOCKWIRE ON THE B-NUT WAS LOOSE, AND THE TWIST ON THE HYD LINE AIDED IN ALLOWING THE B-NUT TO BACK OFF CAUSING THE HYDR LEAK IN THE RT GEAR WELL.  AREA CLEANED UP. THE LINE WAS INSPECTED FOR CRACKS AND PROPER ALIGNMENT RE-INSTALLED RE-TORQUES AND RE-LOCKWIRED. INSPECTED HYDR PRESSURE FILTER AND FOUND IT TO BE SERVICEABLE AND RE-INSTALLED FILTER. CARRIED OUT HYD FUNCTIONS AND LEAK CHECKS ON THE ACFT USING GROUND HYD CART. THERE WERE NO APPARENT LEAKS FOUND. CARRIED OUT GROUND RUNS ON AIRCRAFT, BLED HYD PUMPS AND CHECKED SYS PRESSURE AND CYCLED ALL HYD SYS. ALL SYS OPERATED OK WITH SINGLE OR BOTH ENGINES RUNNING. RE-INSPECTED HYD PRESSURE FILTER AND FOUND IT TO BE SERVICEABLE. RE-INSPECTED FOR LEAKS, NO LEAKS FOUND ACFT RELEASED FOR RETURN TO SERVICE.
